Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Steroid eye drops in conjunctivitis?

my doctor has prescribed some streiod drops for doubt is will this help me ??and how will steroid drops help reduce infection?
Asked On : Mon, 5 Oct 2009
Answers:  4 Views:  1311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
welcome to healthcaremagic portal
steroid drops are very helpful in conjunctivitis but they are to be given under supervision.They reduce inflammation and pain substantially but it is to be assessed periodically that there should be no abrasion as that in presence of steroids will increase.Since the problem requires a short term exposure ,one need not worry about long term side effects of steroids
Answered: Fri, 29 Apr 2011
I find this answer helpful
  User's Response

i have no idea about steroid drops but once i heard the doctor saying steriods are not given for pus discharge from eye. check it again anyways.

Answered: Mon, 5 Oct 2009
  User's Response
i think it is allergic conjunctivitis. it is very bad allergy. we have to take the steroids or else we will land up in the vision loss.
Answered: Tue, 13 Oct 2009
  User's Response
Steroid also decreases the infectiona nd inflamamtion faster hence the steroid drops are given. use the steroid drops as suggested by your doctor
Answered: Sun, 25 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor